# SDR 2008UALA03741

- Difficulty date: July 3, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 37,230 hours, 4,528 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65B549299
- Condition: Inadequate
- Location: L5 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5L FWD GIRT BAR SLIDER MISSING.  REPLACED DOOR 5L GIRT BAR SLIDER. AC OK FOR SERVICE.
